Some problems of prediction of the difference of random variables
Applicationes Mathematicae, Tome 21 (1991) no. 2, pp. 153-159
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_am_21_2_153_159,
author = {S. Trybu{\l}a},
title = {Some problems of prediction of the difference of random variables},
journal = {Applicationes Mathematicae},
pages = {153--159},
year = {1991},
volume = {21},
number = {2},
doi = {10.4064/am-21-2-153-159},
zbl = {0741.62007},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/am-21-2-153-159/}
}
TY - JOUR AU - S. Trybuła TI - Some problems of prediction of the difference of random variables JO - Applicationes Mathematicae PY - 1991 SP - 153 EP - 159 VL - 21 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/am-21-2-153-159/ DO - 10.4064/am-21-2-153-159 LA - en ID - 10_4064_am_21_2_153_159 ER -
S. Trybuła. Some problems of prediction of the difference of random variables. Applicationes Mathematicae, Tome 21 (1991) no. 2, pp. 153-159. doi: 10.4064/am-21-2-153-159
Cité par Sources :